# SDR HALA2017070500175

- Difficulty date: June 12, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 19,086 hours, 2,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR DAMAGED FROM AFT DOOR SILL ANTI ROLL OUT LATCH BETWEEN FR 61 & 61A, 62 & 62A, 63 & 63A, BEAM 4&5.    NO CRACKS NOTED ON DAMAGED AREA VERIFIED WITH EDDY CURRENT CHECK. BLEND "A" REMAINING MATERIAL .040" CHORD: .250" SPAN .250 INSP. BLEND "B" REMAINING MATERIAL .041" CHORD .250" SPAN .250". REMOVED 4EA FASTENERS NEAR BURNISHED AREA. ACCOMPLISHED INTERNAL/EXTERNAL DETAILED INSPECTION AND INSTALLED REMOVED FASTENERS, INSTALLED SILVER DOT PER PRI. CUTOUT DAMAGE HFEC OK. INSTALLED IAW PRI 559603-14.
